| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lens was returned in liquid, in a lens vial.Visual inspection found piece of haptic missing.No similar claims were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated that a micl12.6, -11.5 diopter, implantable collamer lens tore during loading.The reporter confirmed that it was not due to user or technician error and that "the loader tore the lens".There was no patient contact.